# SDR 99ZZZX1199

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N255HP
- Make and model: Cessna 172R
- Aircraft serial: 17280308
- System (JASC): 3411 · Pitot/Static System
- Part: Connector
- Part number: S11391
- Condition: Loose
- Location: Airspeed Ind
- Part time: 410 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING SUPPORT GUIDE FOR CONTROL YOKE ON LEFT SIDE, REMOVED INSTRUMENT PANEL, FOUND FITTING FINGER TIGHT ITEM 29 AND ITEM 22 ON AIRSPEED INDICATOR (IPC 34-11-00-01) TIGHTENED CONNECTORS.  LEAK CHECKED NORMAL.  RECOMMENDATION:  TIGHTEN CONNECTORS AT ASSY.
